# SDR HNAA2013100400527

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 45,743 hours, 54,362 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Out Of Adjust
- Location: Power Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BETA WARNING HORN SOUNDED AFTER TAKEOFF AT APPROX 50 FT,  EXTINGUISHED AT 50 FT DURING LANDING.  INSPECTED POWER LEVER TRIGGER SWITCH.  FOUND TOO TIGHT. ADJUSTED.  COMPLETED OPS TEST IAW AMM 31-51-02.  OPS CHECKED GOOD.
